Hello! I was on the depo for 2 years and now off it for about 8 week now, i still havent got my period back is there anything i can do or can the doctor give me something to help me?
Did you find this post helpful?
|

User Profile
replied June 28th, 2009
Supporter
i only was on the depo for three months and i had horrible side effects. my period stayed on for 1 1/2 months. i got on the birth control pill and four days later my period came off. i m on a low dose micarette birth control.
|
Did you find this post helpful?

replied July 3rd, 2009
I was on the depo shot for about 2 years. While on it i didn't get my period at all. The month i skipped getting the shot i got my period. I think it all just depends on the person. They say that with the shot it can take up to a year for your body to get back to a normal cycle. So there is a chance that you may not get it for a while and even when you do it could be a lil whacky. Like the 3rd month i was off the shot i had an extremely heavy period where i had to change my tampon like every hour. That only happened to me once. I think you'll be fine your body just has to get back on track, but if you are a lil worried it can't hurt to go see your doc.
|
Did you find this post helpful?
Quick Reply
Must Read
Menstruation is a woman's normal monthly menstrual period. But what are the signs of abnormal periods? When is vaginal bleeding serious?...
Regular vaginal bleeding vagina is a sign of healthy menstruation. What signs and symptoms point to menstrual problems? Read on to learn the difference....
Menstrual irregularity means that something is wrong. Learn how to identify the signs and symptoms of an irregular period to prevent larger problems later...